# SDR UIEA2016050300267

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 91,058 hours, 17,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Condition: Sheared
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR SURROUND EXTERIOR UPPER CORNER HAS 1 EA SHEARED RIVET.  R & R RIVET, RESTORED LEVELING COMPOUND IAW SRM 51-40-02 & AMM 52-09-02.
